The Euler-Maruyama approximation for the asset price in the mean-reverting-theta stochastic volatility model
Baduraliya, Chaminda and Mao, Xuerong (2012) The Euler-Maruyama approximation for the asset price in the mean-reverting-theta stochastic volatility model. Computers and Mathematics with Applications, 64 (7). pp. 2209-2223. ISSN 0898-1221 (https://doi.org/10.1016/j.camwa.2012.01.037)
Full text not available in this repository.Request a copyAbstract
Stochastic differential equations (SDEs) have been used to model an asset price and its volatility in finance. Lewis (2000) [10] developed the mean-reverting-theta processes which can not only model the volatility but also the asset price. In this paper, we will consider the following mean-reverting-theta stochastic volatility model dV(t)=α2(μ2−V(t))dt+σ2V(t)βdw2(t). We will first develop a technique to prove the non-negativity of solutions to the model. We will then show that the EM numerical solutions will converge to the true solution in probability. We will also show that the EM solutions can be used to compute some financial quantities related to the SDE model including the option value, for example.
ORCID iDs
Baduraliya, Chaminda and Mao, Xuerong ORCID: https://orcid.org/0000-0002-6768-9864;-
-
Item type: Article ID code: 41337 Dates: DateEventOctober 2012PublishedSubjects: Science > Mathematics > Probabilities. Mathematical statistics Department: Faculty of Science > Mathematics and Statistics Depositing user: Pure Administrator Date deposited: 03 Oct 2012 13:20 Last modified: 11 Nov 2024 10:14 Related URLs: URI: https://strathprints.strath.ac.uk/id/eprint/41337